# SDR ERAA96294

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 23035102
- Condition: Defective
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RETURNED FROM OVERHAUL 5-6-96 UNABLE TO PASS FLOW TEST AT 180 PPH, PSIG=118.  ALLISON OVERHAUL MANUAL PAR 7-54 C. (8)  PART HAS -0- TSO .
